# SDR HEEA979082

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 7610708006144
- Condition: Worn
- Location: M/R
- Component: 761070810001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN WORN BEYOND LIMITS.  REPLACED WITH NEW PARTS AND RETURNED TO SERVICE.
